Radial projections of rectifiable sets

Tuomas Orponen, Tuomas Sahlsten

    Research output: Contribution to journalArticlepeer-review

    Abstract

    We show that if no m-plane contains almost all of an m-rectifiable set E C Rn, then
    there exists a single (m-1)-plane V such that the radial projection of E has positive m-dimensional measure from every point outside V .
    Original languageEnglish
    Pages (from-to)677-681
    Number of pages4
    JournalAnnales Academiae Scientiarum Fennicae Mathematica
    Volume36
    Issue number2
    DOIs
    Publication statusPublished - 2011

    Keywords

    • Rectifiability
    • projections
    • Hausdorff measures

    Fingerprint

    Dive into the research topics of 'Radial projections of rectifiable sets'. Together they form a unique fingerprint.

    Cite this